# SDR 2007FA0000325

- Difficulty date: March 25, 2007
- Submitted: April 11, 2007
- Operation: General aviation
- Aircraft: N5848B
- Make and model: Cessna 182A
- Aircraft serial: 33848
- Engine: Cont O470*
- Propeller: Mcauly 2A34C203
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Broken
- Location: Rt Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EXHAUST BROKE AT ELBOW, PART HAD BEEN REPAIRED 544 HRS AGO.  DID NOT SHOW ANY CRACK 50 HRS EARLIER.  DO NOT REPAIR EXHAUST PARTS THAT HAVE 1000 HRS ON THEM.  (K)
